# SDR ZW0A0305703

- Difficulty date: July 3, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 21,860 hours, 7,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 69B148551
- Condition: Deformed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE GIRT BAR LEAF RETENSION SPRING WAS ADJUSTED ACCOUNT DEFORMED AT THE L1, R1, L2, R2, L4, AND R4 CABIN DOORS.
